1. Information in this forum is not monitored or provided by a medical professional. The information reflects member opinions only. Do not act on advice from these forums without first consulting a qualified medical professional. No professional addiction advisors are recognized by the owners, admins, or moderators, even if the member states such status. All content is copyrighted and protected. DO NOT use any information that can identify you in these forums. If you do, a google search can link your addiction post to your name causing harm to your future activities including employment.

Yet another suboxone question.

Discussion in 'Detoxing From Buprenorphine/Subutex/Suboxone' started by diavolo7, Jan 14, 2004.

Thread Status:
Not open for further replies.
  1. diavolo7

    diavolo7 Guest

    Hi all,

    Is it easier to jump off suboxone if you've used it short term (5 - 6 day) as opposed to maintenance?

    Thanks, again, in advance.
     
  2. wdartmore

    wdartmore Well-Known Member

    I was on it for about 3 months. But the last two months were 1mg or less. My experiences seem to mirror pinkie's and others. Lots of fatigue for a week or two, some sleep issues, minor anxiety but else.

    I think it may be the size dose you get off which sets the detox. There was a study which showed a 75% success rate for people quitting at 2mg v. 30% for people cutting off 4mg.

    I'll look for the link again.


     
  3. jeffie0106

    jeffie0106 Well-Known Member

  4. BlackFly

    BlackFly Member

    Wouldn't that be a little biased? If your 2mg it means your probably a once a day'r. If its 4mg your on, then you probably are twice a day. Aka a more mentally dependent user. Like people that shoot a couple small ones a day versus. the guy who just boots his morning blast to stay out of dope sickness. They both do the same amount but the multi-user is trying for those imediate highs and likes the escapism aspects. The single-boot'r is just staying OK, not trying to get "high", not running from thoughts and expierences.

    See what I'm trying to say? I don't know I am just another doper.
    BlackFly
     
  5. diavolo7

    diavolo7 Well-Known Member

    Well, it's late in the day after 3mg sub, 2 days now. Started this past Saturday.

    I'm exhausted and cranky as hell! And, I'm pissed that I allowed it to happen. 3 short months of sniffing H, not even good stuff, and now this!

    I don't like this stuff. I'm going to try to not take anymore no matter what.
    Gotta work tomorrow, though. (Tax accountant...enough to make anyone cranky!)
     
Thread Status:
Not open for further replies.

Share This Page